... leg symptoms..I was on tramadol for over 10 years and 100 to 150 mg daily... the anxiety and other sum to.s are wearing me out. Suggestions?
I don't have an answer for you but I do have an idea that might help you get to the Internet to maybe look into something further. I take an antidepressant which is something that helps balance my levels of serotonin. When a second doctor prescribed tramadol my primary care doctor was very much against it because he was concerned about serotonin syndrome which is a potential he life-threatening condition that happens when you combine too many drugs that have similar properties and how they affect serotonin in the brain. So, even though tramadol is not an antidepressant or anti-exciting medication, if it produces serotonin in the brain the way that an antidepressant would, it might cause you to notice symptoms of anxiety when it is leaving your system.
As for your legs, tramadol is sometimes used to treat restless leg syndrome him, so discontinuing the medication would cause your symptoms to come back if you were to have that diagnosis.
I hope that helped a little bit! Good luck. :)
Hi, because Tramadol has SSRI properties it is common that someone who has stopped taking it will experience depression and/or anxiety. If these symptoms continue you might want to ask your doctor if you can start on a mild antidepressant. I was the same when i discontinued Tramadol and antidepressants really helped me to cope. It isn't an instant fix but it will gradually help to deal with your anxiety. In turn, it could also help with the RLS.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 4 answers
I have been taking 50 - 100mg tramadol for the last 18 months, I'm aware that this is a low dose but
Posted 5 Oct 2011 • 4 answers
Posted 29 Dec 2012 • 4 answers
Posted 10 Mar 2015 • 3 answers
Posted 18 Jun 2015 • 2 answers